# SDR FDEA202205151210

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 75,134 hours, 28,091 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 SLAT T/E WEDGE LOWER SURFACE IS WORN IN LINE WITH THE INBD MAIN TRACK. REPAIRED R/H WING #8 SLAT T/E WEDGE LOWER SURFACE WORN IN LINE WITH THE INBOARD   MAIN TRACK IAW B757 SRM 57-43-02-2R-1 FIG 201 SHEET 4 AND 51-70-10-2R REPAIR 4.
